Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 26, 2020, 3:37 PM CDT for Cedar County, Muscatine County, Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2020, 3:37 PM CDT (20:37 UTC)
- Expired
- May 26, 2020, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cedar County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
757
WUUS53 KDVN 262037
SVRDVN
IAC031-139-262115-
/O.NEW.KDVN.SV.W.0063.200526T2037Z-200526T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
337 PM CDT Tue May 26 2020
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southern Cedar County in east central Iowa...
Central Muscatine County in east central Iowa...
* Until 415 PM CDT.
* At 337 PM CDT, a severe thunderstorm was located near Muscatine,
moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Muscatine, Tipton, West Liberty, Wilton, Atalissa, Rochester,
Buchanan, Springdale, Cedar Valley, Muscatine County Fairgrounds,
Moscow, Saulsbury Bridge Campground, Cedar Valley Park, Tipton
Matthews Airport, Cedar County Fairgrounds, Muscatine Municipal
Airport and Sweetland Center.
This includes Interstate 80 in Iowa between mile markers 256 and 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4183 9103 4142 9092 4142 9095 4143 9097
4142 9103 4141 9105 4139 9105 4136 9115
4175 9137
TIME...MOT...LOC 2037Z 162DEG 29KT 4147 9107
HAIL...1.00IN
WIND...60MPH
$$
Ervin7 follow-up statements
656
WWUS53 KDVN 262041
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
341 PM CDT Tue May 26 2020
IAC031-139-262115-
/O.CON.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Cedar IA-Muscatine IA-
341 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN CEDAR AND CENTRAL MUSCATINE COUNTIES...
At 341 PM CDT, a severe thunderstorm was located near Wilton, or 8
miles north of Muscatine, moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Muscatine, Tipton, West Liberty, Wilton, Atalissa, Rochester,
Buchanan, Springdale, Cedar Valley, Muscatine County Fairgrounds,
Moscow, Saulsbury Bridge Campground, Cedar Valley Park, Tipton
Matthews Airport, Cedar County Fairgrounds, Muscatine Municipal
Airport and Sweetland Center.
This includes Interstate 80 in Iowa between mile markers 256 and 274.
LAT...LON 4183 9103 4142 9092 4142 9095 4143 9097
4142 9103 4141 9105 4139 9105 4136 9115
4175 9137
TIME...MOT...LOC 2041Z 164DEG 32KT 4154 9108
HAIL...1.00IN
WIND...60MPH
$$
Ervin972
WWUS53 KDVN 262045
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
345 PM CDT Tue May 26 2020
IAC031-139-262115-
/O.CON.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Cedar IA-Muscatine IA-
345 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN CEDAR AND NORTHWESTERN MUSCATINE COUNTIES...
At 345 PM CDT, a severe thunderstorm was located near Atalissa, or 9
miles west of Durant, moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Muscatine, Tipton, West Liberty, Wilton, Atalissa, Rochester,
Buchanan, Springdale, Cedar Valley, Muscatine County Fairgrounds,
Moscow, Saulsbury Bridge Campground, Cedar Valley Park, Tipton
Matthews Airport, Cedar County Fairgrounds and Sweetland Center.
This includes Interstate 80 in Iowa between mile markers 256 and 273.
LAT...LON 4183 9103 4150 9096 4146 9103 4145 9108
4144 9112 4145 9120 4175 9137
TIME...MOT...LOC 2045Z 164DEG 32KT 4157 9109
HAIL...1.00IN
WIND...60MPH
$$
Ervin090
WWUS53 KDVN 262049
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
349 PM CDT Tue May 26 2020
IAC031-139-262115-
/O.CON.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Cedar IA-Muscatine IA-
349 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN CEDAR AND NORTHWESTERN MUSCATINE COUNTIES...
At 349 PM CDT, a severe thunderstorm was located near Rochester, or 9
miles south of Tipton, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tipton, West Liberty, Wilton, Atalissa, Rochester, Buchanan,
Springdale, Cedar Valley, Moscow, Saulsbury Bridge Campground, Cedar
Valley Park, Tipton Matthews Airport, Cedar County Fairgrounds and
Muscatine County Fairgrounds.
This includes Interstate 80 in Iowa between mile markers 256 and 273.
LAT...LON 4183 9103 4159 9098 4150 9103 4149 9111
4149 9122 4175 9137
TIME...MOT...LOC 2049Z 164DEG 35KT 4163 9111
HAIL...<.75IN
WIND...60MPH
$$
Ervin369
WWUS53 KDVN 262054
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
354 PM CDT Tue May 26 2020
IAC031-139-262115-
/O.CON.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Cedar IA-Muscatine IA-
354 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN CEDAR AND NORTH CENTRAL MUSCATINE COUNTIES...
At 353 PM CDT, a severe thunderstorm was located over Rochester, or
near Tipton, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tipton, West Liberty, Rochester, Buchanan, Springdale, Cedar Valley,
Cedar Valley Park, Tipton Matthews Airport and Cedar County
Fairgrounds.
This includes Interstate 80 in Iowa between mile markers 256 and 271.
LAT...LON 4183 9103 4166 9101 4159 9107 4158 9116
4157 9127 4175 9137
TIME...MOT...LOC 2053Z 164DEG 35KT 4167 9113
HAIL...<.75IN
WIND...60MPH
$$
Ervin977
WWUS53 KDVN 262058
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
358 PM CDT Tue May 26 2020
IAC139-262108-
/O.CAN.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Muscatine IA-
358 PM CDT Tue May 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MUSCATINE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4183 9103 4166 9101 4164 9110 4168 9120
4168 9133 4175 9137
TIME...MOT...LOC 2058Z 164DEG 35KT 4172 9114
$$
IAC031-262115-
/O.CON.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Cedar IA-
358 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL CEDAR COUNTY...
At 358 PM CDT, a severe thunderstorm was located over Rochester, or
near Tipton, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tipton, Rochester, Buchanan, Cedar Valley, Cedar Valley Park, Tipton
Matthews Airport and Cedar County Fairgrounds.
This includes Interstate 80 in Iowa between mile markers 267 and 268.
LAT...LON 4183 9103 4166 9101 4164 9110 4168 9120
4168 9133 4175 9137
TIME...MOT...LOC 2058Z 164DEG 35KT 4172 9114
HAIL...<.75IN
WIND...60MPH
$$
Ervin859
WWUS53 KDVN 262104
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
404 PM CDT Tue May 26 2020
IAC031-262115-
/O.CON.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Cedar IA-
404 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL CEDAR COUNTY...
At 404 PM CDT, a severe thunderstorm was located over Tipton, moving
north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tipton, Tipton Matthews Airport and Cedar County Fairgrounds.
LAT...LON 4183 9103 4171 9103 4169 9110 4171 9118
4173 9121 4179 9122
TIME...MOT...LOC 2104Z 166DEG 29KT 4177 9113
HAIL...<.75IN
WIND...60MPH
$$
Ervin715
WWUS53 KDVN 262107
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
407 PM CDT Tue May 26 2020
IAC031-262117-
/O.EXP.KDVN.SV.W.0063.000000T0000Z-200526T2115Z/
Cedar IA-
407 PM CDT Tue May 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CEDAR COUNTY WILL
EXPIRE AT 415 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4183 9103 4171 9103 4169 9110 4171 9118
4173 9121 4179 9122
TIME...MOT...LOC 2107Z 162DEG 29KT 4179 9114
$$
ErvinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:36 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 26, 2:36 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Quad Cities IA IL 236 PM CDT Tue May 26 2020 .SYNOPSIS... Issued at 235 PM CDT Tue May 26 2020 Strong low level flow from the southeast is paired with warm and humid air over the region east of a surface low in southwest Iowa is bringing another day of fast moving, strong to severe storms. Shear values are more favorable for low level rotation in the far western CWA as well as central Iowa. Farther east, we are very much unstable, but less sheared, and this should result in more isolated coverage and threats more limited to isolated downburst winds. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 235 PM CDT Tue May 26 2020 Fast moving storms today with downburst winds bring the primary threat! Storms today are much faster moving, and organized loosely into spiral bands. This will result in very narrow swaths of training through this evening, likely in eastern Iowa. CAPE values should continue to be in the 1000 to 2000 J/KG through early evening, and with stronger southerly flow, outflow boundaries will be less of a player than yesterday. Tonight, coverage will both shift north and decrease. Tomorrow is similar, through with less strong winds aloft will bring another day of scattered storms. This could bring severe storms along the convergent line which will be closer to the CWA at Wednesday. Any slower moving storms would be likely to bring heavy rainfall amounts over 2 inches in a short period. ERVIN .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 235 PM CDT Tue May 26 2020 The stretch of warm, unsettled weather will come to an Thursday night as the upper trough and associated surface boundary advance eastward. The NW flow that follows over the weekend will bring a sharp change to dry weather and below normal temperatures, before much warmer temperatures and chances for showers and thunderstorms return next week. Wednesday night through Thursday: Environment will be favorable for scattered showers and thunderstorms, becoming more focused as the surface trough pushes through late Thursday. The main threat will be heavy rainfall and an increasing risk for flash flooding due to the cumulative effect of consecutive days of at least localized heavy rainfall. There will also be at least a low risk for damaging winds from stronger storms. With the likelihood for more widespread clouds, Thursday's highs will be limited to the 70s. A northwest flow and surface high that follows will return highs to the 70s over the weekend with overall dry weather. Rising heights and advancing upper ridge will then bring a warming trend going into next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) ISSUED AT 1234 PM CDT Tue May 26 2020 Another day of breezy south winds, and scattered to isolated storms with gusty winds will impact our area through evening. Overnight, storms cannot be ruled out, but coverage should decrease to one or two per hours in the entire area. Thus, our forecast of tempo thunder is restricted to BRL through CID/DBQ where afternoon and early evening storms will more likely impact. MLI could get one, but coverage may miss them to the west. IFR conditions with a strong gust of wind are likely in any storm. This conditions will be very brief due to the fast movement of small storms. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...Sheets AVIATION...Ervin
Hazardous weather outlook, May 26, 8:15 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 815 AM CDT Tue May 26 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-271315- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 815 AM CDT Tue May 26 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Scattered thunderstorms are expected this afternoon and evening. A few storms could produce damaging winds, and isolated tornadoes. All storms will also be capable of producing heavy rainfall, which could lead to localized flash flooding. The Rock River is experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Rounds of showers and scattered thunderstorms are expected Wednesday through Thursday ahead of a slow moving front. The primary threat will be heavy rain, which could cause localized flooding. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and evening.
In the hours before
Local storm report, May 26, 1:40 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
140 PM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST 3 WSW COPPOCK 41.15N 91.77W
05/26/2020 E55 MPH JEFFERSON IA TRAINED SPOTTER
FENCE DOWN WITH TIN OFF AN OUTBUILDING ROOF.
&&Special weather statement, May 26, 2:44 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
244 PM CDT Tue May 26 2020
ILC073-161-IAC045-163-262015-
Rock Island-Henry-Scott-Clinton-
244 PM CDT Tue May 26 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROCK ISLAND...
NORTHWESTERN HENRY...EASTERN SCOTT AND SOUTH CENTRAL CLINTON COUNTIES
UNTIL 315 PM CDT...
At 244 PM CDT, a strong thunderstorm was located over Silvis, or over
East Moline, moving north at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Davenport, Moline, Bettendorf, East Moline, Silvis, Geneseo,
Eldridge, Colona, Le Claire, Coal Valley, Hampton, Port Byron, Rapids
City, Princeton, Long Grove, Cordova, Riverdale, McCausland,
Cleveland and Warner.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 296 and 306.
Interstate 80 in Illinois between mile markers 1 and 23.
Interstate 74 in Illinois between mile markers 7 and 16.
Interstate 88 between mile markers 1 and 11.
LAT...LON 4138 9007 4141 9043 4179 9072 4173 9024
4168 9023 4167 9021 4159 9017 4159 9019
4158 9017
TIME...MOT...LOC 1944Z 157DEG 37KT 4151 9042
ErvinSpecial weather statement, May 26, 2:53 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
253 PM CDT Tue May 26 2020
IAC103-113-262030-
Johnson-Linn-
253 PM CDT Tue May 26 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JOHNSON AND
SOUTHERN LINN COUNTIES UNTIL 330 PM CDT...
At 252 PM CDT, a strong thunderstorm was located over Iowa City,
moving north at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Cedar Rapids, Iowa City, West Branch, Marion, Coralville, North
Liberty, Hiawatha, Fairfax, Solon, Tiffin, Ely, University Heights,
Swisher, Hills, Shueyville, Bertram, Oakdale, Lake Macbride State
Park, Newport and Sugar Bottom Camp Ground.
This includes the following highways...
Interstate 80 in Iowa between mile markers 239 and 253.
Interstate 380 between mile markers 1 and 25.
LAT...LON 4210 9152 4170 9136 4163 9137 4157 9156
4196 9183 4201 9183
TIME...MOT...LOC 1952Z 157DEG 37KT 4168 9149
ErvinSpecial weather statement, May 26, 3:03 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 303 PM CDT Tue May 26 2020 ILC067-IAC057-087-111-262030- Hancock-Henry-Des Moines-Lee- 303 PM CDT Tue May 26 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HANCOCK...SOUTHERN HENRY...SOUTHWESTERN DES MOINES AND NORTHEASTERN LEE COUNTIES UNTIL 330 PM CDT... At 303 PM CDT, a strong thunderstorm was located over Nauvoo, moving north at 45 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Fort Madison, Mount Pleasant, Nauvoo, New London, West Point, Danville, Montrose, Salem, Franklin, St. Paul, Pilot Grove, Niota, Lowell, Denmark, Houghton, Pontoosuc, Geode State Park, Nauvoo State Park, Sawyer and Stephenson Park. LAT...LON 4052 9118 4046 9140 4088 9170 4099 9137 TIME...MOT...LOC 2003Z 157DEG 37KT 4057 9134 Ervin
Special weather statement, May 26, 3:17 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 317 PM CDT Tue May 26 2020 ILC131-161-IAC031-115-139-262045- Rock Island-Mercer-Louisa-Cedar-Muscatine- 317 PM CDT Tue May 26 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROCK ISLAND... NORTHWESTERN MERCER...CENTRAL LOUISA...SOUTHEASTERN CEDAR AND CENTRAL MUSCATINE COUNTIES UNTIL 345 PM CDT... At 317 PM CDT, a strong thunderstorm was located over Eliza, or 7 miles southeast of Muscatine, moving north at 35 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Muscatine, West Liberty, Wilton, Fruitland, Eliza, Atalissa, Illinois City, Fairport, Muscatine County Fairgrounds, Moscow, Fairport Recreation Area, Saulsbury Bridge Campground, Petersville, Muscatine Municipal Airport, Sweetland Center and Ardon. This includes Interstate 80 in Iowa between mile markers 267 and 275. LAT...LON 4127 9085 4122 9108 4160 9131 4168 9096 TIME...MOT...LOC 2017Z 162DEG 29KT 4132 9100 Ervin
Local storm report, May 26, 3:23 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 2 NNE CEDAR RAPIDS 42.00N 91.66W
05/26/2020 E0.25 INCH LINN IA TRAINED SPOTTER
&&
PSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:18 PM CDT | Special Weather Statement | DVN | Muscatine | 27 min |
| May 25, 7:46 PM CDT | Special Weather Statement | DVN | Keokuk | 44 min |
| May 25, 8:33 PM CDT | Special Weather Statement | DVN | Johnson | 27 min |
| May 25, 8:35 PM CDT | Special Weather Statement | DVN | Linn | 25 min |
| May 25, 8:58 PM CDT | Special Weather Statement | DVN | Linn | 32 min |
| May 25, 9:37 PM CDT | Special Weather Statement | DVN | Buchanan | 38 min |
| May 26, 12:49 PM CDT | Special Weather Statement | DVN | Benton | 26 min |
| May 26, 1:38 PM CDT | Special Weather Statement | DVN | Des Moines, Iowa, Louisa, Washington | 22 min |
| May 26, 1:44 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Washington | 31 min |
| May 26, 2:01 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson | 32 min |
| May 26, 2:17 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 13 min |
| May 26, 2:53 PM CDT | Special Weather Statement | DVN | Johnson | 37 min |
| May 26, 3:03 PM CDT | Special Weather Statement | DVN | Lee | 27 min |
| May 26, 3:17 PM CDT | Special Weather Statement | DVN | Muscatine | 28 min |
| May 26, 4:06 PM CDT | Special Weather Statement | DVN | Jones | 24 min |
| May 26, 4:35 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson | 25 min |
| May 26, 4:41 PM CDT | Special Weather Statement | DVN | Delaware | 34 min |
| May 26, 4:54 PM CDT | Special Weather Statement | DVN | Linn | 36 min |
| May 26, 5:41 PM CDT | Special Weather Statement | DVN | Muscatine | 34 min |
| May 26, 6:55 PM CDT | Special Weather Statement | DVN | Dubuque | 35 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.